# SDR AALA202210246574

- Difficulty date: August 22, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 63,256 hours, 33,675 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: D57640000009
- Part serial: AP872
- Condition: Cracked
- Location: Zone 600 - Rh Wi
- Part time: 63,256 hours, 33,675 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING AILERON CHANNEL CRACKED. MAINTENANCE REPAIRED AILERON PER EA 339447.
